# SDR ASAA2018091026327

- Difficulty date: September 10, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 56,321 hours, 22,319 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550636
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT STA 360 LBL 8 FASTENER HOLE HAS EVIDENCE OF CORROSION. GROUNDED - YES. REPAIRED FLOORBEAM AT STA 360 LBL 8 IAW SRM 53-10-51-28-13 AND EA 900-53EA-20766 REV 00 DATED 09/25/2018. ORIGINAL THICKNESS IS .200, REMAINING IS .167 , .033 WAS REMOVED. FLOORBEAM FOUND OUT OF LIMITS.
